# SDR RAIA201605170001

- Difficulty date: May 17, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 37,022 hours, 21,454 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7021450801
- Part serial: 13090103
- Condition: Inoperative
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RADAR WILL PAINT AN IMAGE ON THE RT SWEEP BUT ERASES EITHER SOME OR ALL OF THE IMAGE ON THE LT SWEEP.  THIS OCCURED ON ALL RANGES AND ON BOTH MFD'S. R & R WEATHER RTA ASSEMBLY.  OPS CHECK GOOD.
